# SDR IPXA2018030227063

- Difficulty date: February 21, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 30,940 hours, 21,123 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545752
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG2,  MAIN DECK FLOOR PANEL 231XEF HAS EDGE DAMAGE.  FABRICATED A NEW FLOOR PANEL IAW B757-5320-9692-K.
